# SDR UIEA2018101502267

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,657 hours, 12,376 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SPIKES INTERMITTENTLY. OPS CHECK RADAR IAW AMM 34-43-00 AND FIM 34-43 FAULT TREE 805, NO FAULTS NOTED AT THIS TIME.
